# SDR DALA2020072412641

- Difficulty date: July 20, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 57,780 hours, 27,404 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND LT OVERWING ESCAPE LIGHT INOPERATIVE BETWEEN DOORS. RESET FUSE ON POWER SUPPLY M1670. REF B737 WDM 33-51-13. LT OVERWING ESCAPE LIGHT NOW CHECKS GOOD.
